# SDR DXTA2024030711116

- Difficulty date: March 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N841QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000088
- Aircraft time: 892 hours, 526 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Obstructed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

CABIN BEGAN DEPRESSURIZING AT APPROX 14,000' WHILE TO 17,000' . LOUD AIR SOUND LT SIDE OF ACFT DURING DEPRESSURIZATION. AMBER FOLLOWED BE RED CABIN ALT  CAS. SHORTLY AFTER AMBER CHECK DOORS & MAIN CABIN DOOR CAS. AFTER LANDING, INSPECTED DOOR PINS & HANDLE POSITION.6 PINS SHOWED LOCKED & HANDLE DOWN & SECURE. RAN DOOR RESET CHECKLIST OUT OF QRH TO CLEAR DOOR FAULTS.  CONNECTED MLG SIMULATOR BOX & PERFORMED PRESSURIZATION OF ACFT WITH APU. WHILE OUTSIDE OF ACFT,  NOTED THE BAGGAGE DOOR HAD A MASSIVE LEAK. TECHS INSIDE ALSO NOTED LEAK & FOUND PULL DOWN ASSIST STRAP TO BE WEDGED INTO CARGO DOOR. HAD TO DEPRESSURIZE  ACFT TO REMOVE STRAP. REPRESSURIZED ACFT WITH NO FAULTS.  WORK DONE IAW AMM 21-30-00.
